# SDR VNAA2010121000008

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 16,623 hours, 17,245 cycles
- Engine: Ge CF34*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0840B
- Condition: Failed
- Location: Left
- Part time: 2,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LT COWL ANTI-ICE CAUTION MESSAGE.  ACFT RETURNED AND LANDED WITHOUT INCIDENT.  MX USING THE ACFT MM REMOVED, REPLACED, AND TESTED THE LT ANTI-ICE VALVE.  ACFT WAS RELEASED FOR SERVICE.
